MathSciNet Relay Station
MathSciNet bibliographic data
MR676708 (83k:05102) 05C99 (60C05)
Cohen, Joel E. The asymptotic probability that a random graph is a unit interval graph, indifference graph, or proper interval graph. Discrete Math. 40 (1982), no. 1, 21–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement